# SDR AALA202106149006

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 14,389 hours, 5,513 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER SHOWS 1350 PSI AT 73 DEGREES FAHRENHEIT. SERVICED R1 DOOR DAMPER TO PROPER PRESSURE AT 73 DEGREES FAHRENHEIT PER AMM 52-10-00.
